# SDR UALA2012121407237

- Difficulty date: December 14, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 51,616 hours, 20,442 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Condition: Leaking
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HAS A LEAK IN RIGHT HARNESS TUBING.  RUBBER INNER TUBING SNAPPED-SEVERED.  REPLACED MASK PER AMM.
